Benylin Chesty Coughs Original 300ml

£8.69
300 ML | £2.90 per 100ML
2689545

Benylin Chesty Coughs Original for a soothing effect and deep penetrating relief.
See details below, always read the label.

Suitable for: Adults and children over 12 years of age.
Active ingredients: Diphenhydramine Hydrochloride, Levomenthol.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 32 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Benylin Chesty Coughs Original: when you're suffering from a chesty cough, Benylin Chesty Coughs has a soothing effect and works deep down to clear bronchial congestion and ease your chesty cough.

Suitable for

Adults and children over 12 years of age.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use only.

Adults and children aged 12 years and over: two 5 ml spoonfuls four times a day.

Not recommended for children under 12 years.

Do not take more than 4 doses in 24 hours.

As with all similar medicines, if you are pregnant or breastfeeding, consult your doctor or pharmacist before taking this product.

Please consult your doctor or pharmacist if symptoms persist.

Hazards and Cautions

WARNINGS: DO NOT EXCEED THE STATED DOSE. MAY CAUSE DROWSINESS. IF AFFECTED, DO NOT DRIVE OR OPERATE MACHINERY. AVOID ALCOHOLIC DRINK.

Do not use if bottle seal is broken when purchased.

Keep out of the reach and sight of children.

Storage

Do not store above 25ºC.

Keep bottle tightly closed.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Diphenhydramine Hydrochloride, Levomenthol.

Ingredients

Active ingredients: each 5ml of cough syrup contains Diphenhydramine hydrochloride 14 mg and Levomenthol 2 mg.

Also contains: ammonium chloride, liquid glucose, sucrose, ethanol, E124. (See leaftlet.)

This product contains 5 vol % ethanol.

Sodium content: 16.61 mg/5ml.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.